the Hba1c is an average blood glucose reading for the past 3 months. So, the reading of 6.3 does coincide with an average blood sugar of 134.
The Glucose level is a spot reading, at the time that the blood test was done. I presume it was a fasting level. Your blood sugar will vary during the day.
Now, getting back to your hba1c. This is still too high. Consider a non-diabetic Hba1c will be < 5.0 and their average blood sugar will be < 100 (probably in the high 80s to low 90s.
Your diet and lifestyle measures are great progress, but seems they are not enough to get your blood sugars to normal levels. Please review your low carb diet, exercise, weight etc. If there is nothing further you can realistically do, then it would still be wise to add medications again to try to get your sugars truly normal.
The best way to protect your pancreas (and your entire body) is to have normal blood sugars. What drugs were you taking previously? Metformin / glucophage is first line treatment for type 2 diabetes and seems to be safe (though you should take a b-vitamin supplement when you are on it). Do not however take the drug called glipizide, class is sulfonureas. This drug makes your pancreas put out more insulin (and although it can help normalise blood sugars), it may make your pancreas 'burn out' sooner.
Keep up your great efforts. this condition is a marathon, not a sprint. But it seems you are heading in the right direction.
Thanks for the answer , now I understand . The medication I was on was invokana . I wasn't comfortable being on that due to the possible dangers long term . I took myself off of it and changed my diet ., that was in November . At that time i asked my doctor about metforman because I might have lower fasting blood sugars in the morning but he said that since I'm improving on my own , I don't need it. When I go back to dr u will ask about metforman again . If using metforman will help prevent burning out pancreas then I will take it. I just was worried about that invokana even though I didn't really suffer side effects , we don't know what long term use will do to me. I am still learning a lot . Thanks for your help